Alert archive / Idaho / Wind Advisories in 2010
Wind Advisory 1, NWS Missoula, MT
NWS Missoula, MT issued this wind advisory at Jan 11, 2010, 9:32 AM PST for Clearwater County, Idaho County, Idaho. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Jan 11, 2010, 9:32 AM PST (17:32 UTC)
- Expired
- Jan 12, 2010, 10:00 AM PST
- In force
- 24 hr
- Issued by
- NWS Missoula, MT
Counties Clearwater County, ID, Idaho County, ID
The radar
The Missoula radar (KMSX), 148 km from the middle of the area, began a volume at 17:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 5.5 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 835 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 273 m²/s²
- 0-3 km storm-relative helicity
- 366 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
091 WWUS75 KMSO 111732 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 1032 AM MST MON JAN 11 2010 IDZ008-120145- /O.NEW.KMSO.WI.Y.0001.100111T1732Z-100112T1200Z/ LOWER HELLS CANYON/SALMON RIVER REGION- 932 AM PST MON JAN 11 2010 ...WIND ADVISORY IN EFFECT UNTIL 4 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PST TUESDAY. * IMPACTS/TIMING: STRONG SOUTH WINDS WILL CONTINUE THROUGH TONIGHT. * WINDS: SOUTH WINDS 15 TO 30 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED THROUGH TONIGHT. * LOCATIONS IMPACTED INCLUDE...HIGHWAY 95 SLATE CREEK TO RIGGINS...WHITE BIRD GRADE PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MTZ003-112100- /O.EXT.KMSO.FG.Y.0001.000000T0000Z-100111T2100Z/ FLATHEAD/MISSION VALLEYS- 1032 AM MST MON JAN 11 2010 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 2 PM MST THIS AFTERNOON... THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL 2 PM MST THIS AFTERNOON. * IMPACTS/TIMING: DENSE FOG WILL BE REDUCING VISIBILITIES MAKING TRAVEL THROUGH THE FLATHEAD AND MISSION VALLEYS MORE DIFFICULT. * VISIBILITY: AREAS OF VISIBILITIES AT OR BELOW ONE-QUARTER MILE. * LOCATIONS IMPACTED INCLUDE...FLATHEAD LAKE...FLATHEAD VALLEY... MISSION VALLEY...POLSON $$
6 follow-up statements
208 WWUS75 KMSO 111949 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 1249 PM MST MON JAN 11 2010 MTZ003-112100- /O.CAN.KMSO.FG.Y.0001.000000T0000Z-100111T2100Z/ FLATHEAD/MISSION VALLEYS- 1249 PM MST MON JAN 11 2010 ...DENSE FOG ADVISORY IS CANCELLED... THE DENSE FOG THAT HAS PLAGUED THE FLATHEAD AND MISSION VALLEYS HAS BEGUN TO LIFT AND DISSIPATE. $$ IDZ008-120400- /O.CON.KMSO.WI.Y.0001.000000T0000Z-100112T1200Z/ LOWER HELLS CANYON/SALMON RIVER REGION- 1149 AM PST MON JAN 11 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY. * IMPACTS/TIMING: STRONG SOUTH WINDS WILL CONTINUE THROUGH TONIGHT. * WINDS: SOUTH WINDS 15 TO 30 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED THROUGH TONIGHT. * LOCATIONS IMPACTED INCLUDE...HIGHWAY 95 SLATE CREEK TO RIGGINS...WHITE BIRD GRADE PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
471 WWUS75 KMSO 112124 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 224 PM MST MON JAN 11 2010 IDZ007-120530- /O.EXB.KMSO.WI.Y.0001.100112T0100Z-100112T1800Z/ OROFINO/GRANGEVILLE REGION- 124 PM PST MON JAN 11 2010 ...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 AM PST TUESDAY FOR THE CAMAS PRAIRIE... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 AM PST TUESDAY FOR THE CAMAS PRAIRIE. * IMPACTS/TIMING: STRONG SOUTH WINDS SHOULD DEVELOP THIS EVENING AND CONTINUE INTO TUESDAY MORNING. * WINDS: SOUTH WINDS 15 TO 30 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED THROUGH TONIGHT. * LOCATIONS IMPACTED INCLUDE...CAMAS PRAIRIE...GRANGEVILLE AND VICINITY PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ008-120530- /O.CON.KMSO.WI.Y.0001.000000T0000Z-100112T1200Z/ LOWER HELLS CANYON/SALMON RIVER REGION- 124 PM PST MON JAN 11 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY. * IMPACTS/TIMING: STRONG SOUTH WINDS WILL CONTINUE THROUGH TONIGHT. * WINDS: SOUTH WINDS 15 TO 30 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED THROUGH TONIGHT. * LOCATIONS IMPACTED INCLUDE...HIGHWAY 95 SLATE CREEK TO RIGGINS...WHITE BIRD GRADE PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
570 WWUS75 KMSO 120526 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 1026 PM MST MON JAN 11 2010 MTZ003-121200- /O.NEW.KMSO.FG.Y.0002.100112T0526Z-100112T1800Z/ FLATHEAD/MISSION VALLEYS- 1026 PM MST MON JAN 11 2010 ...DENSE FOG ADVISORY IN EFFECT UNTIL 11 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM MST TUESDAY. * IMPACTS/TIMING: DENSE FOG WILL REDUCE VISIBILITIES MAKING TRAVEL THROUGH THE FLATHEAD AND MISSION VALLEYS MORE DIFFICULT. * VISIBILITY: AREAS OF VISIBILITIES AT OR BELOW ONE-QUARTER MILE. * LOCATIONS IMPACTED INCLUDE...FLATHEAD LAKE...FLATHEAD VALLEY... MISSION VALLEY...POLSON PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ IDZ007-121200- /O.EXT.KMSO.WI.Y.0001.000000T0000Z-100112T1800Z/ OROFINO/GRANGEVILLE REGION- 926 PM PST MON JAN 11 2010 ...WIND ADVISORY NOW IN EFFECT FROM 1 AM TO 10 AM PST TUESDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM 1 AM TO 10 AM PST TUESDAY. * IMPACTS/TIMING: STRONG SOUTH WINDS SHOULD DEVELOP TONIGHT AND CONTINUE INTO TUESDAY MORNING. * WINDS: SOUTH WINDS 15 TO 30 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED THROUGH TONIGHT. * LOCATIONS IMPACTED INCLUDE...CAMAS PRAIRIE...GRANGEVILLE AND VICINITY PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ008-121200- /O.CON.KMSO.WI.Y.0001.000000T0000Z-100112T1200Z/ LOWER HELLS CANYON/SALMON RIVER REGION- 926 PM PST MON JAN 11 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY. * IMPACTS/TIMING: STRONG SOUTH WINDS WILL CONTINUE THROUGH TONIGHT. * WINDS: SOUTH WINDS 15 TO 30 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED THROUGH TONIGHT. * LOCATIONS IMPACTED INCLUDE...HIGHWAY 95 SLATE CREEK TO RIGGINS...WHITE BIRD GRADE PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
111 WWUS75 KMSO 121059 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 359 AM MST TUE JAN 12 2010 MTZ003-121200- /O.CAN.KMSO.FG.Y.0002.000000T0000Z-100112T1800Z/ FLATHEAD/MISSION VALLEYS- 359 AM MST TUE JAN 12 2010 ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE DENSE FOG ADVISORY. AREAS OF FOG ARE STILL EXPECTED THIS MORNING. HOWEVER...DENSE FOG REDUCING VISIBILITIES AT OR BELOW ONE-QUARTER MILE HAS BECOME MORE LOCALIZED. FOG IS EXPECTED TO LIFT LATER THIS MORNING. $$ MTZ001-121800- /O.NEW.KMSO.FG.Y.0003.100112T1059Z-100112T1800Z/ KOOTENAI/CABINET REGION- 359 AM MST TUE JAN 12 2010 ...DENSE FOG ADVISORY IN EFFECT UNTIL 11 AM MST THIS MORNING... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM MST THIS MORNING. * IMPACTS/TIMING: DENSE FOG WILL REDUCE VISIBILITIES MAKING TRAVEL MORE DIFFICULT. * VISIBILITY: AREAS OF VISIBILITIES AT OR BELOW ONE-QUARTER MILE. * LOCATIONS IMPACTED INCLUDE...HIGHWAY 2 KALISPELL TO LIBBY... HIGHWAY 37 EUREKA TO LIBBY...HIGHWAY 56 BULL LAKE ROAD... HIGHWAY 93 EUREKA TO WHITEFISH PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ IDZ008-121800- /O.EXT.KMSO.WI.Y.0001.000000T0000Z-100112T1800Z/ LOWER HELLS CANYON/SALMON RIVER REGION- 259 AM PST TUE JAN 12 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM PST THIS MORNING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 10 AM PST THIS MORNING. * IMPACTS/TIMING: STRONG SOUTH WINDS WILL CONTINUE THROUGH THIS MORNING. * WINDS: SOUTH WINDS 15 TO 30 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED. * LOCATIONS IMPACTED INCLUDE...HIGHWAY 95 SLATE CREEK TO RIGGINS...WHITE BIRD GRADE && $$ IDZ007-121800- /O.CON.KMSO.WI.Y.0001.000000T0000Z-100112T1800Z/ OROFINO/GRANGEVILLE REGION- 259 AM PST TUE JAN 12 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. * IMPACTS/TIMING: STRONG SOUTH WINDS SHOULD CONTINUE THROUGH THIS MORNING. * WINDS: SOUTH WINDS 15 TO 30 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED. * LOCATIONS IMPACTED INCLUDE...CAMAS PRAIRIE...GRANGEVILLE AND VICINITY && $$
554 WWUS75 KMSO 121518 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 818 AM MST TUE JAN 12 2010 MTZ001-121630- /O.CAN.KMSO.FG.Y.0003.000000T0000Z-100112T1800Z/ KOOTENAI/CABINET REGION- 818 AM MST TUE JAN 12 2010 ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE DENSE FOG ADVISORY. VISIBILITIES HAVE IMPROVED MOST AREAS TO ABOVE HALF A MILE. $$ IDZ008-121800- /O.CON.KMSO.WI.Y.0001.000000T0000Z-100112T1800Z/ LOWER HELLS CANYON/SALMON RIVER REGION- 718 AM PST TUE JAN 12 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. * IMPACTS/TIMING: STRONG SOUTH WINDS WILL CONTINUE THROUGH THIS MORNING. * WINDS: SOUTH WINDS 15 TO 30 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED. * LOCATIONS IMPACTED INCLUDE...HIGHWAY 95 SLATE CREEK TO RIGGINS...WHITE BIRD GRADE $$ IDZ007-121800- /O.CON.KMSO.WI.Y.0001.000000T0000Z-100112T1800Z/ OROFINO/GRANGEVILLE REGION- 718 AM PST TUE JAN 12 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. * IMPACTS/TIMING: STRONG SOUTH WINDS SHOULD CONTINUE THROUGH THIS MORNING. * WINDS: SOUTH WINDS 15 TO 30 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED. * LOCATIONS IMPACTED INCLUDE...CAMAS PRAIRIE...GRANGEVILLE AND VICINITY $$
552 WWUS75 KMSO 121752 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 1052 AM MST TUE JAN 12 2010 IDZ008-121900- /O.EXP.KMSO.WI.Y.0001.000000T0000Z-100112T1800Z/ LOWER HELLS CANYON/SALMON RIVER REGION- 952 AM PST TUE JAN 12 2010 ...WIND ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING. * IMPACTS/TIMING: WINDS SHOULD GRADUALLY DECREASE INTO THE AFTERNOON. * LOCATIONS IMPACTED INCLUDE...HIGHWAY 95 SLATE CREEK TO RIGGINS...WHITE BIRD GRADE $$ IDZ007-121900- /O.EXP.KMSO.WI.Y.0001.000000T0000Z-100112T1800Z/ OROFINO/GRANGEVILLE REGION- 952 AM PST TUE JAN 12 2010 ...WIND ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING. * IMPACTS/TIMING: SOUTHWEST WINDS SHOULD REMAIN BELOW THE ADVISORY LEVEL INTO THE AFTERNOON. * WINDS: SOUTHWEST WINDS 15 TO 25 MPH CAN BE EXPECTED. * LOCATIONS IMPACTED INCLUDE...CAMAS PRAIRIE...GRANGEVILLE AND VICINITY $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Missoula, MT wrote its last area forecast discussion before this wind advisory went out at Jan 11, 3:07 AM PST, 6 hours 25 minutes earlier.
Area forecast discussion, Jan 11, 3:07 AM PST, 6 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MISSOULA MT
407 AM MST MON JAN 11 2010
.DISCUSSION...DENSE FOG HAS DEVELOPED IN THE MISSION/FLATHEAD
VALLEYS OVERNIGHT PROMPTING A DENSE FOG ADVISORY TO BE ISSUED.
ELSEWHERE...PATCHY FOG IS EXPECTED THIS MORNING. FOG WILL BE
LIFTING LATER MORNING...POSSIBLY INTO A STRATUS DECK. CONSIDERABLE
MID/HIGH LEVEL MOISTURE WILL BE MOVING INLAND ACROSS THE PACIFIC
NORTHWEST INTO WESTERN MONTANA TODAY AND TONIGHT UNDER A
SOUTHWESTERLY FLOW ALOFT. ANY CHANCES FOR PRECIPITATION WILL BE
CONFINED TO THE FAR NORTHWEST CORNER OF MONTANA TODAY...WITH THE
IDAHO PANHANDLE GETTING INTO THE PRECIP PICTURE TONIGHT. AS
SOUTHERLY WINDS INCREASE ALOFT AND THE SURFACE PRESSURE GRADIENT
STRENGTHENS WITH TIME...SOUTHERLY WINDS WILL INCREASE IN THE
SALMON/SNAKE RIVER DRAINAGES IN IDAHO COUNTY. SOUTHERLY WINDS ARE
EXPECTED TO PICKUP IN THE CAMAS PRAIRIE AREA SOMETIME LATER
TODAY/TONIGHT...BUT BASIN INVERSIONS WILL NEED TO MIX OUT FIRST
BEFORE THESE WINDS CAN BE REALIZED. FOG/STRATUS SHOULD BECOME LESS
PROMINENT AS CLOUDS/WINDS ALOFT INCREASE OVER THE REGION TONIGHT
AND TUESDAY. CHANCE OF PRECIPITATION WILL BE INCREASING ACROSS
IDAHO AND INTO WESTERN MONTANA TUESDAY WITH THE GRADUAL MOISTENING
OF THE AIR MASS.
WEDNESDAY THROUGH SUNDAY...THE OVERALL WEATHER PATTERN DURING THIS
PERIOD IS EXPECTED TO BE RATHER PROGRESSIVE WITH A SERIES OF
PACIFIC DISTURBANCES APPROACHING THE WEST COAST. THESE
DISTURBANCES WILL BE ENCOUNTERING A RIDGE OR SPLIT FLOW PATTERN AS
THEY MOVE INLAND OVER THE INTER-MOUNTAIN REGION...EFFECTIVELY
WEAKENING THEM IN THE PROCESS. THIS IS TYPICAL OF EL NINO WINTERS
AND MAY BE THE BEST WAY TO DESCRIBE THE UPCOMING PATTERN NEXT
WEEK. THAT SAID...THERE WILL BE A FAIR AMOUNT OF MOISTURE IN THE
FORM OF CLOUDS CYCLING THROUGH THE IDAHO PANHANDLE AND MUCH OF
WESTERN MONTANA. BEST CHANCES OF PRECIPITATION WILL BE TARGETING
NORTHWEST MONTANA AND THE IDAHO PANHANDLE. CURRENT TIMING OF THE
MOST SIGNIFICANT WEATHER DISTURBANCES MOVING THROUGH THE REGION
WILL BE WEDNESDAY NIGHT/THURSDAY AND ANOTHER NEXT WEEKEND.
&&
.AVIATION...STRATUS CLOUDS WILL CONTINUE ACROSS NORTHWEST AND
AREAS OF WEST CENTRAL MONTANA AND NORTH CENTRAL IDAHO THIS
MORNING. VALLEY INVERSIONS REMAIN...BUT WILL BE WEAKENING AS
TEMPERATURES CONTINUE TO MODERATE IN THE VALLEYS. PATCHY TO AREAS
OF FOG IS EXPECTED IN SOME VALLEYS OF NORTH CENTRAL IDAHO AND
NORTHWEST MONTANA. EXPECT FOG TO IMPACT BOTH KGPI AND KMSO THIS
MORNING LOWERING VISIBILITIES AND CEILINGS. A DENSE FOG ADVISORY
HAS BEEN ISSUED FOR THE MISSION AND FLATHEAD VALLEYS OF NORTHWEST
MONTANA UNTIL 11 AM MONDAY MORNING...IMPACTING KGPI. THE LOWERED
CLOUDS WILL OBSCURE MOUNTAINS AND PASSES.
&&
.AIR STAGNATION...SURFACE BASED INVERSIONS WILL CONTINUE TO HOLD
PARTICULATES IN THE VALLEYS OF WESTERN MONTANA TODAY. HOWEVER...
COLD AIR TRAPPED IN THE WEST CENTRAL MONTANA VALLEYS SHOULD
CONTINUE TO WEAKEN ITS GRIP AS SOUTHERLY WINDS ALOFT AND CLOUDS
INCREASE DURING THE NEXT 24-36 HOURS.
&&
.MSO WATCHES/WARNINGS/ADVISORIES...
MT...DENSE FOG ADVISORY UNTIL 11 AM MST THIS MORNING FOR
FLATHEAD/MISSION VALLEYS.
ID...NONE.
&&
MSJThe office that day
Everything else NWS Missoula, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 10:31 AM PST | Areal Flood Warning | MSO | Lemhi | 47 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.